# SDR DALA2018121757251

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 108,721 hours, 15,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 966-1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK - WHEN PERFORMED THE PICKLE FORK REPAIRED WORK. REMOVED SEAT TRACK FOR ACCESS. FOUND SEAT TRACK CORROSIN BETWEEN STA 966 AND STA 1087 LBL88.5 OUT OF LIMITS AND REPAIRED. (LP 0865267)
